On a funicular solution of Buffon's “problem of the needle” in its most general form

J. J. Sylvester Oxford

TBD mathscidoc:1701.33229

Acta Mathematica, 14, (1), 185-205, 1890.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:51 uploaded by actaadmin ] [ 181 downloads ] [ 0 comments ]
@inproceedings{j.1890on,
  title={On a funicular solution of Buffon's “problem of the needle” in its most general form},
  author={J. J. Sylvester},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202951242166938},
  booktitle={Acta Mathematica},
  volume={14},
  number={1},
  pages={185-205},
  year={1890},
}
J. J. Sylvester. On a funicular solution of Buffon's “problem of the needle” in its most general form. 1890. Vol. 14. In Acta Mathematica. pp.185-205. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202951242166938.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved